RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 2005, Volume 41, Number 8, Pages 1037–1045 (Mi de11329)  

Ordinary Differential Equations

$(C,1)$-Summability of Fourier Series in Root Functions of Ordinary Linear Differential Operators in a Space of Vector Functions

A. I. Vagabov, V. R. Ragimkhanov

Daghestan State University, Makhachkala

Full text: PDF file (974 kB)

English version:
Differential Equations, 2005, 41:8, 1087–1096

Bibliographic databases:

UDC: 517.984.5
Received: 28.05.2004

Citation: A. I. Vagabov, V. R. Ragimkhanov, “$(C,1)$-Summability of Fourier Series in Root Functions of Ordinary Linear Differential Operators in a Space of Vector Functions”, Differ. Uravn., 41:8 (2005), 1037–1045; Differ. Equ., 41:8 (2005), 1087–1096

Citation in format AMSBIB
\Bibitem{VahRag05}
\by A.~I.~Vagabov, V.~R.~Ragimkhanov
\paper $(C,1)$-Summability of Fourier Series in Root Functions of Ordinary Linear Differential Operators in a Space of Vector Functions
\jour Differ. Uravn.
\yr 2005
\vol 41
\issue 8
\pages 1037--1045
\mathnet{http://mi.mathnet.ru/de11329}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2202506}
\transl
\jour Differ. Equ.
\yr 2005
\vol 41
\issue 8
\pages 1087--1096
\crossref{https://doi.org/10.1007/s10625-005-0254-7}


Linking options:
  • http://mi.mathnet.ru/eng/de11329
  • http://mi.mathnet.ru/eng/de/v41/i8/p1037

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:59
    Full text:24

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019